I had diagnosed with iron deficiency anemia a with haemoglobin of 9.7 and ferritin 4.
And also had vitamin d deficiency (16) and b12 in the borderline 292.
Then I took a 100 mg ferium chewable iron tablets which caused me gastritis like indigestions and globus sensations in throat then I took gastric injections of 6 dose for 3 days
Which did not recover from gastric problem
This happened 3 months ago and I still have this throat lump
Feeling with burping and rarely stomach symptoms
I recently went to doctor and again took gastric injections for 3 days
Still it did not cure
Please help!!!
And for the iron deficiency doctor suggested me to take iv infusions
Two days ago I got a sore throat, which i usually get once in a month or two but it goes upon gargling with a medicated mouth wash. this time it didn't go and on the 2nd day I started getting a runny or blocked nose, with ears blocked and pain in them. since yesterday its gotten worse and my whole face hurts, along with my teeth. my eyes and forehead also hurt. and my whole face and body feels sore.
there has been no fever, the cold and sore throat pain is still there along with these new symptoms. I also have a little dry cough now.
I had a usg for my cervical lymph nodes, it is paining in my neck jaw and back of neck. I have a sore throat as well and stye in my eye a week back. I am in my third day of antibiotic still no much improvement. Please advice
For the past month, he has been experiencing rashes on his tongue. He has now started applying Candid Mouth gel. The rashes on the front part of his tongue have disappeared since he started using it. However, when he touches the inner part of his tongue with his finger, he can still feel a small- to medium-sized bump. He cannot reach that area properly with his finger, so he is unable to apply the gel there, which is why that part has not recovered yet.
Is there anything serious to worry about? He has never experienced any pain or other significant problems. He only feels a little discomfort (a slight uneasy sensation).
I am on att from past 5 months. Now from past 10 days I feel some kind of itching in my ears and Heavy head. Sometimes I feel like getting tilted towards the other side while walking. It's few times but it's happening. And I get up tired feeling slight dizzy entire day what to do?